Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On automorphisms of Lie algebras of classical type. III


Author: George B. Seligman
Journal: Trans. Amer. Math. Soc. 97 (1960), 286-316
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1960-0123644-2
MathSciNet review: 0123644
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, The algebraic theory of spinors, New York, Columbia University Press, 1954. MR 0060497 (15:678d)
  • [2] -, Sur certains groupes simples, Tôhoku Math. J. vol. 7 (1955) pp. 14-66. MR 0073602 (17:457c)
  • [3] C. Chevalley and R. D. Schafer, The exceptional simple Lie algebras $ {F_4}$ and $ {E_6}$, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 137-141. MR 0034378 (11:577b)
  • [4] H. Freudenthal, Oktaven, Ausnahmegruppen, Oktavengeometrie, Utrecht, Rijksuniversiteit Utrecht, 1951. MR 0044533 (13:433a)
  • [5] N. Jacobson, Composition algebras and their automorphisms, Rend. Circ. Mat. Palermo II, vol. 7 (1958) pp. 1-26. MR 0101253 (21:66)
  • [6] -, Some groups of transformations defined by Jordan algebras. I, J. Reine Angew. Math. vol. 201 (1959) pp. 178-195. MR 0106936 (21:5666)
  • [7] -, Some groups of transformations defined by Jordan algebras. II, J. Reine Angew. Math. vol. 204 (1960) pp. 74-98. MR 0159849 (28:3065)
  • [8] W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. vol. 6 (1957) pp. 519-548. MR 0089193 (19:631d)
  • [9] G. B. Seligman, On automorphisms of Lie algebras of classical type, Trans. Amer. Math. Soc. vol. 92 (1959) pp. 430-448. MR 0106965 (21:5695)
  • [10] -, On automorphisms of Lie algebras of classical type. II, Trans. Amer. Math. Soc. vol. 94 (1960) pp. 452-481. MR 0113969 (22:4800)
  • [11] B. L. van der Waerden, Gruppen von linearen Transformationen, Berlin, Springer, 1935, p. 70.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0123644-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society